# SDR 99ZZZX2530

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 7110 · Engine Cowling System
- Part: Door
- Part number: 206064819006
- Condition: Corroded
- Location: Intake Cowl
- Part time: 1,907 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION FOUND INTERGRANULAR CORROSION.
